# SDR ASOA2015050712766

- Difficulty date: April 10, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL SEGMENT FROM FS 349 TO FS 485 AT RBL 9 IS CORRODED OUT OF LIMITS.  R & R SEAT RAIL IAW AMM 53-00-49-000-801-A07, AND 53-00-49-400-801-A07.
